# SDR HNAA2010050100147

- Difficulty date: May 27, 2010
- Submitted: June 2, 2010
- Operation: Air carrier
- Aircraft: N330EN
- Make and model: Dhav DHC8103
- Aircraft serial: 274
- Aircraft time: 38,405 hours, 44,719 cycles
- Engine: Pwa PW123
- System (JASC): 4920 · APU Core Engine
- Part: Apu
- Condition: Smoke
- Stage of operation: TX
- How discovered: O
- Nature of condition: B, J
- Precautionary procedure: O

## Discrepancy

ON TOUCH DOWN, DC BUSS FAULT CAUTION LIGHT ILLUMINATED DURING TAXI.  NR 2 DC GENERATOR CAUTION LIGHT ILLUMINATED, ON APPLYING GPU, SMOKE CAME FROM APU BAY AREA.  DEACTIVATED APU START CONTACTOR IAW SP 49.1.  POWERED ACFT FROM GPU AND GROUND RAN ENGINES, ALL OTHER SYS OPERATED NORMALLY. INSPECTED APU AREA, NO EVIDENCE OF FIRE DAMAGE NOTED.
